# SDR 96ZZZM475

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 870
- Part time: 45,184 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND SUPPORT ANGLE FOR KEEL BEAM TO BS 870 WEB CRACKED.  REMOVED AND REPLACED SUPPORT ANGLE FOR KEEL BEAM RT SIDE TO BS 870 AS PER SRM 51-10-1 PAR 4 AND 51-30-2.  REINSTALLED PANELS PER SRM 51-30-2.
